Go to content
UR Home

Browse by Person

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.


Knebusch, Manfred and Geyer, W.D. and Harder, G. and Scharlau, W. (1970) Ein Residuensatz für symmetrische Bilinearformen. Inventiones Mathematicae 11 (4), pp. 319-328.

This list was generated on Sun Oct 4 17:23:33 2015 CEST.
  1. Homepage UR

University Library

Publication Server

Contact person
Gernot Deinzer

Phone +49 941 943-2759